# SDR AALA202204181666

- Difficulty date: April 11, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,653 hours, 30,907 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND STABILIZER HINGE FITTING #4 BEARING HAS EXCESSIVE PLAY. REPLACED HINGE FITTING PER AMM 55-16-42.
